# SDR SWIA2020072751423

- Difficulty date: June 15, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX. F.S 969 LOWER FUSELAGE DOUBLER HAS TWO CHAFES AT STGR 27.  PERFORMED DOUBLER REPAIR AT APPROX. F.S 969 STRINGER 27 REF. REO . COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
